# SDR AALA202108161129

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 70,548 hours, 8,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AREA LIGHT LENS LOOSE AT SEAT 37C. REPLACED LIGHT LENS WITH NEW IAW AMM 33-51-03, OPS CHECK GOOD.
